# SDR REXA2020102600728

- Difficulty date: September 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: PL67053211393
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280 AND FS 319.70 IS CORRODED.  TCI 53-20-315.  REMOVED LIGHT SURFACE CORROSION FROM THE RT FLOOR SILL A FS 280-319.70, IAW CRJ 900 SRM 51-26-06-001-001-A01.  NO NOTABLE MATERIAL LOSS.  REMOVED AND REPLACED FILLER SEGMENT, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
